MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION
Model Number M00550601
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 imdrf device code a0902 captures the reportable event of gauge reading inaccurate.Block d4, h4: detailed product information was not provided to bsc.We completed a good-faith effort to obtain the information.Because the product is waiting for pickup, we are unable to provide the complete unique identifier (udi) # and other product-specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported to boston scientific corporation that an alliance ii inflation syringe was used during a dilatation procedure performed on (b)(6) 2026.During the procedure, the pressure gauge on the syringe was defective.The first time it was pressurized; it did not indicate a proper pressure.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that an alliance ii inflation syringe was used during a dilatation procedure performed on (b)(6) 2026.During the procedure, the pressure gauge on the syringe was defective.The first time it was pressurized, it did not indicate a proper pressure.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 imdrf device code a0902 captures the reportable event of gauge reading inaccurate.Block d4, h4: detailed product information was not provided to bsc.We completed a good-faith effort to obtain the information.Because the product is waiting for pickup, we are unable to provide the complete unique identifier (udi) # and other product-specific information.If additional details become available, a supplemental report will be submitted.Block h11: the device is currently in transit to boston scientific for evaluation and a supplemental report will be submitted following completion of the technical analysis.With all available information, boston scientific concludes the reported event of inflation device gauge reading inaccurate was not confirmed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established a review of the manufacturing documentation for this device was unable to be performed as the lot number is unknown.However, a ship history review was performed to identify the most probable lots, and a manufacturing review of the most probable lots did not identify any anomalies or deviations that could have contributed to the event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.

Brand Name
ALLIANCE II
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24612029
Report Number3005099803-2026-00979
Device Sequence Number18725731
Product Code MAV
UDI-Device Identifier08714729129332
UDI-Public(01)08714729129332
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K922573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550601
Device Catalogue Number5060-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/17/2026
04/30/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/13/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown